# SDR SWAA030633

- Difficulty date: March 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,239 hours, 56,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT LOWER AFT CORNER OF AIRSTAIR CUTOUT, BS 350 BELOW STR 20L.  REPAIRED SKIN PER SWA EA.
